MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV T AUGTRL 5MM SZ5LL; FEMORAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE REV T AUGTRL 5MM SZ5LL; FEMORAL TRIALS
Catalog Number 252305201
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by j&j medtech, or its employees that the report constitutes an admission that the product, j&j medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during the procedure, the tibial augmentation wedge is assembled to the trial tray, a trial is performed, and when the change is made to test with another height in the wedge, it is evident that it is cold-fused.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, " during the procedure, the tibial augmentation wedge is assembled to the trial tray, a trial is performed, and when the change is made to test with another height in the wedge, it is evident that it is cold-fused." the product was not returned to medtech orthopaedics; however, photos were provided for review.See attachment ¿source file - (b)(4).The photo investigation revealed that ' 252305201, attune rev t augtrl 5mm sz5ll did not have visible cosmetic defects.The evidence provided was not sufficient to confirm the reported event will be unable to assemble/disassemble.Functionality issues cannot be evaluated through a photo investigation.¿ since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the observed condition of the attune rev t augtrl 5mm sz5ll would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE REV T AUGTRL 5MM SZ5LL
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21993559
Report Number1818910-2025-07487
Device Sequence Number11840300
Product Code LXH
UDI-Device Identifier10603295437253
UDI-Public(01)10603295437253(10)SO2055527
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number252305201
Device Lot NumberSO2055527
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown